# SDR DALA2022051103277

- Difficulty date: May 9, 2022
- Submitted: May 11, 2022
- Operation: Air carrier
- Aircraft: N343NB
- Make and model: Airbus A319-114
- Aircraft serial: 1752
- Aircraft time: 52,729 hours, 27,629 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3143 - RIGHT MAIN LANDING GEAR ANCHOR FITTING BORE AND FACES CORRODED. CORRECTIVE ACTION: REPAIRED RH MLG RETRACT ACTUATOR ANCHORAGE FITTING PER A319 SRM 57-26-13.(2229100)
